# SDR AALA201707279010

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 1,580 hours, 619 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR SLIDE NOT ARMED INDICATOR. UNABLE TO DISARM EMERGENCY DOOR 2R. ACCOMPLISHED OPERATIONAL TEST OF DOOR 2R WARNING SYSTEM IAW MM 52-73-00-710-002-B.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
